MathSciNet Relay Station
MathSciNet bibliographic data
MR1500608 20D15
Miller, G. A. On the groups of order $p\sp m$ which contain operators of order $p\sp {m-2}$. Trans. Amer. Math. Soc. 3 (1902), no. 4, 383–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement